# SDR AALA200801957

- Difficulty date: July 25, 2008
- Submitted: September 5, 2008
- Operation: Air carrier
- Aircraft: N232AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49179
- Aircraft time: 73,205 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD EMERGENCY LIGHTS AT OVERHEAD LT & RT HAND OVERWING EXITS INOPERATIVE.  SECURED LOOSE CONNECTOR AT B1 103 FOR EMERGENCY LIGHTS AT OVERHEAD LT & RT HAND OVERWING EXITS.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
